Inventiones mathematicae

, Volume 164, Issue 1, pp 85–141

Plissage des variétés hyperboliques de dimension 3


DOI: 10.1007/s00222-005-0470-z

Cite this article as:
Lecuire, C. Invent. math. (2006) 164: 85. doi:10.1007/s00222-005-0470-z


We give a characterization of the measured geodesic laminations which can occur as the bending measured lamination of some geometrically finite metric on a 3-manifold. When the 3-manifold has incompressible boundary, such a characterization has already been given by F. Bonahon and J.-P. Otal. Here we deal with the general case.

Copyright information

© Springer-Verlag 2005

Authors and Affiliations

  1. 1.Unité de mathématiques pures et appliquéesENS LyonLyonFrance